# SDR P5CA2017100300349

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,586 hours, 2,813 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION FAN 5.0 ON CLIMB,  UP TO FL 320 ,VIBRATION 1.8 .4 FOR CRUISE AND DESCENT FOR CRUISE AND DESCENT.   PEREFORMED INSPECTION CHECK OF LEFT ENGINE INLET & EXHAUST, MASTER MAG CHIP, AVM SENSORS AND ENGINE INSIDE, AVM TEST OK, AND NO FAULT HISTORY IAW FIM 71-05 FT 856 AND AMM 77-31-00, 201.
